# SDR FDEA201006131979

- Difficulty date: June 13, 2010
- Submitted: June 14, 2010
- Operation: Air carrier
- Aircraft: N403FE
- Make and model: Airbus A310-203
- Aircraft serial: 230
- Aircraft time: 35,997 hours, 30,322 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53611640
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPT SEAT TRACK 5 LT 2 INCHES AFT OF FR 16A HAS 2 IN X 1 IN AREA OF CORROSION.  REMOVED LEVEL 1 CORROSION.  FABRICATED REPLACEMENT SEAT TRACK IAW DWG 53611640 AND R & R TRACK 5 LT BETWEEN FR 15A AND FR 18 IAW SRM 51-40-  21, PG 22 AND 51-72--10.
